MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC HD CAMERA HEAD CABLE

RICHARD WOLF GMBH ENDOCAM; LOGIC HD CAMERA HEAD CABLE
Model Number 85525922
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The device has currently not been returned by the user to richard wolf gmbh.A follow-up report will be submitted as soon as the investigation is completed.
 
Event or Problem Description
On (b)(6) 2020, the user facility reported the following to rw gmbh: during the surgery, suddenly color bar appears in the monitor and the camera head was too hot.The device got heated so much that the surgeon was not able to hold the camera head.The scheduled procedure was completed, and there were no patient injuries.
 
Event or Problem Description
Please see manufacturers narrative for the results of the device investigation.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing, new information and/or changed information and the results of the device investigation.On 19.10.2020 rw gmbh was informed by the subsidiary rw india about an overheated camera head.The customer complained about a camera head, which overheated already after 30 minutes.After one hour a color stripe could be seen on the monitor, so that a surgery delay of 2 hours was the result and another camera head had to be used.The logic hd camera head cable 3m was not sent in by the customer for examination.No statement can be made regarding an examination result.The 85525922 logic hd camera head cable 3m has been in the program since 2010-04-16.Lot 1393247 was produced as of 10/12/2018 and consists of a total of (b)(4) camera heads.To the subsidiary rw india, the camera head in question with sn: (b)(6) was shipped on 10/24/2018 with delivery note number (b)(4).No evidence of a manufacturing defect.The flow chart for production order (b)(4) has been viewed.No quantity differences / quality deviations are noted.The bb-a 282-03 / en / 2016-08 v3.0 / pk18-9297 contains the following applicable warnings for these defects: 4 controls.Important! perform the checks before and after each application.Do not use products that are damaged, incomplete or have loose parts.Return damaged products with the loose parts for repair.Do not attempt to carry out repairs yourself.4.1 visual inspection.Check the camera head and accessories before and after each use for damage, sharp edges, loose or missing parts and rough surfaces.Check connecting cables and connectors for damage.Labels and markings required for safe, intended use must be legible.Missing or no longer legible inscriptions and markings that lead to errors in handling or reprocessing must be restored.Liquid penetration can be detected by fogging or functional impairment.4.2 functional check.Carry out the functional check of the camera head together with cameras of the model series logic hd camera controller 5525 according to the instructions for use ga-a282 or ga-a293.After plugging in the camera head, an undisturbed live image must be visible on the monitor.If the live image is bad (black, disturbances or color bars), unplug the camera head and plug it in again after 3 seconds.Restart camera controller if no clear live image appears.The ga-a 282 / en / 2019-08 v12.0 / pk19-9622 for camera controller contains the following note: 3 commissioning.Caution! possible device failure due to overheating.A warning message is issued if there is insufficient air supply.There is no automatic overtemperature shutdown.In the case of devices with a cooling device [e.G.Fan], maintain a distance of at least 15 cm from the wall and do not cover the cooling openings under any circumstances.To avoid a possible build-up of heat in closed system trolleys to avoid possible heat accumulation in closed system trolleys, position devices accordingly and/or create exhaust air openings.Possible hazards have been considered in the risk assessment e2-2 rev.05 with the corresponding extent of damage and probability of occurrence.5.3 energy hazards.5.3.4 thermal energy.Richard wolf gmbh(rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation(rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.

Brand Name
ENDOCAM
Common Device Name
LOGIC HD CAMERA HEAD CABLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10728904
Report Number9611102-2020-00022
Device Sequence Number11044764
Product Code FET
UDI-Device Identifier04055207027387
UDI-Public04055207027387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85525922
Device Catalogue Number85525922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1